Illinois Journal of Mathematics

Frobenius amplitude, ultraproducts, and vanishing on singular spaces

Donu Arapura

Full-text: Open access

Abstract

A general Akizuki–Kodaira–Nakano vanishing theorem is proved for a singular complex projective variety by positive characteristic techniques. The passage to characteristic zero is handled using ultraproducts.

Article information

Source
Illinois J. Math., Volume 55, Number 4 (2011), 1367-1384.

Dates
First available in Project Euclid: 12 July 2013

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1373636688

Mathematical Reviews number (MathSciNet)
MR3082873

Zentralblatt MATH identifier
1315.14026

Subjects
Primary: 14F17: Vanishing theorems [See also 32L20] 03C20: Ultraproducts and related constructions

Citation

Arapura, Donu. Frobenius amplitude, ultraproducts, and vanishing on singular spaces. Illinois J. Math. 55 (2011), no. 4, 1367--1384. https://projecteuclid.org/euclid.ijm/1373636688


Export citation

References

  • D. Arapura, Frobenius amplitude and strong vanishing for vector bundles, Duke Math. J. 121 (2004), 231–267.
  • D. Arapura, Partial regularity and amplitude, Amer. J. Math. 128 (2006), 1025–1056.
  • D. Bayer and D. Mumford, What can be computed in algebraic geometry, Comp. Alg. Geom and Comm. Alg., Cambridge Univ. Press, Cambridge, 1993, pp. 1–48.
  • J. Bell and A. Slomson, Models and ultraproducts, North-Holland, Amsterdam, 1969.
  • P. Deligne, Theorie de Hodge III, Publ. Math. IHES 44 (1974), 5–77.
  • P. Deligne and L. Illusie, Relevetments modulo $p^2$ et decomposition du complexe de de Rham, Inv. Math. 89 (1987), 247–270.
  • L. van den Dries and K. Schmidt, Bounds in theory of polynomial rings. A nonstandard approach, Invent. Math. 76 (1984), 77–91.
  • P. Du Bois, Complexe de de Rham filtré d'une variété singulière, Bull. Soc. Math. France, 109 (1981), 41–81.
  • A Grothendieck and J. Deudonné, Élement de Géometrie Algébriques, I: Publ. Math. IHES 4; II: Publ. Math. IHES 8; III: Publ. Math. IHES 11, 17; IV: Publ. Math. IHES 20, 24, 28, 32 (1964–1967).
  • F. Guillen, V. Navarro Aznar, P. Pascual-Gainza and F. Puerta. Hyperrésolutions cubiques et descente cohomologique, Lecture Notes in Mathematics, vol. 1335, Springer-Verlag, Berlin, 1988.
  • R. Hartshorne, Algebraic geometry, Springer-Verlag, New York, 1977.
  • L. Illusie, Réduction semi-stable et décomposition de complexes de de Rham à coefficients, Duke Math. J. 60 (1990), 139–185.
  • A. J. de Jong, Smoothness, semi-stability and alterations, Publ. Math. IHES 83 (1996), 51–93.
  • S. Kovacs, Logarithmic vanishing theorems and Arakelov–Parshin boundedness for singular varieties, Compositio Math. 131 (2002), 291–317.
  • R. Lazarsfeld, Positivity in algebraic geometry I, Springer-Verlag, Berlin, 2004.
  • C. Peters and J. Steenbrink, Mixed Hodge structures, Springer-Verlag, Berlin, 2008.
  • H. Schoutens, Nonstandard tight closure for affine $\C$-algebras, Manuscripta Math. 111 (2003), 379–412.
  • H. Schoutens, Log-terminal singularities and vanishing theorems via non-standard tight closure, J. Alg. Geom. 14 (2005), 357–390.
  • H. Schoutens, The use of ultraproducts in commutative algebra, Lect. Notes Math., vol. 1999, Springer, Berlin, 2010.